# SDR CALA0800331

- Difficulty date: April 5, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1505100120
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED BETWEEN BS 344 TO BS 360 AT LBL 10".  REPAIRED INTERCOSTAL AT STA 344-360 LBL 10 IAW EC/RA 5310-03585 (REV C).
